# SDR NACA201607110004

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 76,217 hours, 59,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PARTIALLY SEVERED FRAME WAS DISCOVERED AT BS 328, S20R-S21R, DURING THE ACCOMPLISHMENT OF AD2015-28-03.  THE REPAIR/PREVENTIVE MODIFICATION ON THE BS 328 FRAME WAS ACCOMPLISHED IAW SB 737-53A1323.
